| Catalog Number |
B1115 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D9: product received date: 3/26/2025.Investigation summary: received one (1) used b1115 ext set w/ 1.2 micron filter for inspection.The tubing was separated from the outlet port on the 1.2 micron filter.There was little to no solvent present on the tubing or outlet port.The inlet bond was tested for bond integrity per product specifications.The representative bond failed performance expectations.The reported complaint can be confirmed.The probable cause is due to insufficient solvent applied during manual assembly in ensenada.A device history record lot# review could not be conducted because no lot number(s) was/were identified.
Event or Problem Description
The event involved a 12" (30 cm) ext set w/1.2 micron filter, clamp, rotating luer where the customer reported that the lipid tubing filter broke at the filter location with no force applied.There was patient involvement, no patient harm; but a delay in therapy as filter tubing had to be changed out.
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it has not yet been received.